# SDR UALA2011091605012

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM AT BS 1020-1040 RT SIDE (N-R 3175N00447).  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION ON EXISTING PRODUCTION DOUBLER ON CREASEBEAM WEB AT BS 1035.  THE MATERIAL LOSS WAS OUT OF LIMITS OF SRM.  FABRICATED & INSTALLED NEW WEB DOUBLER REF SRM.  WORK ACP BY AMT 720191 & INSP BY QC 876 ON BASE N-R 3175N00447.
